Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 24, 2014, 03:41:52 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647063
  • Total Topics: 49293
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 117
Total: 121

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: combivir, kaletra and tenofovir?  (Read 3963 times)

0 Members and 1 Guest are viewing this topic.

Offline apple

  • Member
  • Posts: 36
combivir, kaletra and tenofovir?
« on: June 19, 2007, 09:02:57 AM »
Any lady taking this combination? I am about to switch to them and I have read so many bad effects of combivir and kaletra but i dot not have a lot of choice.

If there is someone, what are your experiences, especially the side effects? I have heard about kaletra and diarrhoea.........

Thanks ladies

Offline IzPoz

  • Member
  • Posts: 332
  • God, grant me the serenity...
Re: combivir, kaletra and tenofovir?
« Reply #1 on: June 19, 2007, 08:57:58 PM »
I'm currently taking Kaletra, Viread and Epsicom. The old formula of Kaletra caused terrible diarreah along with other gastro issues (nausea, bloating, upset tummy), but it only lasted about a month. The newer formulation of Kaletra is much easier to tolerate, and I rarely get the runs.

Also, early into my diagnosis I was taking AZT and 3TC, which is what Combivir is. I didn't have any side effects from those, other than the fact that I started to get peripheral neuropathy, but we are talking some 10 years ago too. Things may have changed with those.

I hope the combo works for you... why don't you have much choice?
The reason angels can fly is that they take themselves so lightly. ~ Chesterton G. K.

Offline ubotts

  • Member
  • Posts: 347
Re: combivir, kaletra and tenofovir?
« Reply #2 on: June 19, 2007, 10:26:56 PM »
Any lady taking this combination? I am about to switch to them and I have read so many bad effects of combivir and kaletra but i dot not have a lot of choice.

If there is someone, what are your experiences, especially the side effects? I have heard about kaletra and diarrhoea.........

Thanks ladies
???HI There..I have been on Kaletra for almost 4 yrs..I still get the runs at times..iam also on combivir...After getting meds for the runs from my dr. it got
much more easier..After being on this cocktail for almost 4 yrs..just now am i seeing
lypo happening to my body..Otherwise i feel great..but dont like the way i look at
all..There are other alternatives..just ask your doctor..Iam asking mine because i hate
the way i look..... >:( If you dont look good u dont feel good, and thats my motto as
a women who used to knock the eyes out of the guys n girls while i strutted my stuff
along the beach in a two piece..Now i wont even wear a bathing suit..Just short and
a tang top ..which sucks big time...Iam asking my dr. for other alternatives ..So far i have heard that meds can be changed to help the weight problem..so i wish u luck
and i wish myself luck as well.............Hope i helped in some small way..UBotts.
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline apple

  • Member
  • Posts: 36
Re: combivir, kaletra and tenofovir?
« Reply #3 on: June 20, 2007, 08:18:15 AM »
Well thanks ladies for the responses. I don't have much choices because I come from a poor country where we take generic *triommune" drug which is a combination drug as first line. When you develop Resistance to it, the combination I mentioned are the second line treatment but good also for sustainability.

I hope this explains my predicament.


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.